MathSciNet Relay Station
MathSciNet bibliographic data
MR1096445 (92j:11138) 11R47 (11R80)
Costa, Antone; Friedman, Eduardo Ratios of regulators in totally real extensions of number fields. J. Number Theory 37 (1991), no. 3, 288–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement